ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Geometry of the de-Sitter universe

Lord, Eric A (1974) Geometry of the de-Sitter universe. In: International Journal of Theoretical Physics, 9 (2). pp. 117-127.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (472Kb) | Request a copy
Official URL: http://www.springerlink.com/content/h517w50026p7g1...

Abstract

By making use of the fact that the de-Sitter metric corresponds to a hyperquadric in a five-dimensional flat space, it is shown that the three Robertson-Walker metrics for empty spacetime and positive cosmological constant, corresponding to 3-space of positive, negative and zero curvative, are geometrically equivalent. The 3-spaces correspond to intersections of the hyperquadric by hyperplanes, and the time-like geodesics perpendicular to them correspond to intersections by planes, in all three cases.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 22 Jan 2010 04:31
Last Modified: 19 Sep 2010 05:49
URI: http://eprints.iisc.ernet.in/id/eprint/24307

Actions (login required)

View Item View Item